# SDR V0XR20221019001

- Difficulty date: September 22, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N12900
- Make and model: Emb EMB-145LR
- Aircraft serial: 145511
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Part time: 43,542 hours, 33,854 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FWD  UPPER TRUNNION HAS SCORING AND CORROSION REPAIRED IAW EMB 145 SRM 57-51-07-AD
